# SDR DALA2022011200233

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 DENT EXTERNAL SKIN LOCATED FROM FR19 TO FR20 AND 11 INCHES ABOVE LOWER STRINGER RH AT LOWER FUSELAGE. CORRECTIVE ACTION: INSPECTED PER A320 SRM 51-73-11 AND FOUND DENT TO BE WITHIN LIMITS. (2082868)
